# SDR SWAA2025060274755

- Difficulty date: May 25, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL ASSOCIATED LIGHTS FOR EMERGENCY BATTERY PACK M1673 ARE INOP<[01] REMOVED; REPLACED AND GOOD TEST PERFORMED FOR EMERGENCY BATTERY PACK M1673 PER AMM 33-51-06-960-806.;[02] VERIFIED CORRECTIVE ACTION
